MAUDE Adverse Event Report: BRAEMAR MANUFACTURING, LLC C6 SENSOR 2.0 REBUILT; MCOT SENSOR - 2.0 - REBUILT

BRAEMAR MANUFACTURING, LLC C6 SENSOR 2.0 REBUILT; MCOT SENSOR - 2.0 - REBUILT
Model Number 02-01897
Medical Device Problem Code Unintended Electrical Shock (4018)
Health Effect - Clinical Code Electric Shock (2554)
Date of Event 08/27/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2025, that the mcot sensor - 2.0 - rebuilt shocked the patient in the chest.The patient indicated that the sensor was the cause and not the patch.The shock occurred when the patient was at work and it felt like an electric shock.The patient went to the emergency room (er) and wasn't given any medication; however, the doctor advised the patient to switch over to the lead wire adaptor (lwa).The patient does not have any implantable devices and no electronic were at use at the time of the shock.No additional information provided.
 
Additional Manufacturer Narrative
It was reported mcot sensor - 3.0 shocked the patient in the chest.The sensor was inspected for general physical integrity and found in good condition.Engineering evaluation could not confirm the allegation of sensor shocking the chest.Device evaluation concludes that the sensor operated successfully, and no problem was identified.

Brand Name
C6 SENSOR 2.0 REBUILT
Common Device Name
MCOT SENSOR - 2.0 - REBUILT
Manufacturer (Section D)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer (Section G)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer Contact
beverly okoh
1285 corporate center drive
suite 150
eagan, MN 55121
MDR Report Key23184385
Report Number2133409-2025-00107
Device Sequence Number9992345
Product Code DSI
UDI-Device IdentifierB146C6E10
UDI-Public+B146C6E10
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K153473
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number02-01897
Device Catalogue Number02-01897
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2025
Supplement Date Received by Manufacturer01/29/2026
Initial Report FDA Received Date09/30/2025
Supplement Report FDA Received Date02/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age28 YR
Patient SexFemale